# SDR UALA2013041002445

- Difficulty date: April 7, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 67,152 hours, 24,683 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 11 IS BUCKLED.  SECURED LIGHT AT ROW 11.  ACFT OK TO CONTINUE.
